# SDR IPXA09557923

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N541015
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON EDGE & 2 INSERTS PULLED OUT.  FAB NEW PANEL PER EO B757-5320-9692.
